# SDR MALA030500

- Difficulty date: November 2, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 13,985 hours, 15,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FIRST OFFICERS FLOOR PANEL CORRODED AT STA 179 RBL 25.  VENDOR CUT OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MESABA EO S53186 DATED 03 NOV 03.
